# SDR JJBA201902068047

- Difficulty date: January 28, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION SHOWS THE EXTERNAL FUSELAGE SKIN TO HAVE A CRACK APPROXIMATELY .25" LONG AT FRAME 75 AND STRINGER 2L AS MARKED. INSTALLED NEW FABRICATED DOUBLER, FILLER, SHIM, AND ANGLE AT SKIN FRAME 75, STGR 2L.
